# SDR SWIA201438476

- Difficulty date: June 11, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 21,834 hours, 19,506 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Connecting Rod
- Condition: Gouged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR CONNECTING ROD, THE INBD END AT THE HEIM BALL, THE FWD SIDE IS GOUGED. C-CHECK, REPAIRED GOUGING DAMAGE ON LT MLG DOOR CONNECTING ROD IAW REO.
